American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sol Schwartzman. Bohr almost periodic maps into $K(\pi,1)$ spaces. Proc. Amer. Math. Soc. 125 (1997) 427-431. MR 1350962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin Golubitsky, Jian-Min Mao and Matthew Nicol. Symmetries of periodic solutions for planar potential systems. Proc. Amer. Math. Soc. 124 (1996) 3219-3228. MR 1322926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Takáč. Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems . Proc. Amer. Math. Soc. 115 (1992) 691-698. MR 1098406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Augustin Banyaga. A note on Weinstein's conjecture . Proc. Amer. Math. Soc. 109 (1990) 855-858. MR 1021206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. C. Lazer and P. J. McKenna. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities . Proc. Amer. Math. Soc. 106 (1989) 119-125. MR 942635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Capozzi, C. Greco and A. Salvatore. Lagrangian systems in the presence of singularities . Proc. Amer. Math. Soc. 102 (1988) 125-130. MR 915729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carmen Chicone and Freddy Dumortier. A quadratic system with a nonmonotonic period function . Proc. Amer. Math. Soc. 102 (1988) 706-710. MR 929007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nam P. Bhatia and Walter O. Egerland. A refinement of \v Sarkovski\u\i's theorem . Proc. Amer. Math. Soc. 102 (1988) 965-972. MR 934875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Toshiaki Adachi. Closed orbits of an Anosov flow and the fundamental group . Proc. Amer. Math. Soc. 100 (1987) 595-598. MR 891171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manny Scarowsky and Abraham Boyarsky. Long periodic orbits of the triangle map . Proc. Amer. Math. Soc. 97 (1986) 247-254. MR 835874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Louis Block and John E. Franke. The chain recurrent set for maps of the interval . Proc. Amer. Math. Soc. 87 (1983) 723-727. MR 687650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tung Ren Ding. An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance . Proc. Amer. Math. Soc. 86 (1982) 47-54. MR 663864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zbigniew Nitecki. Periodic and limit orbits and the depth of the center for piecewise monotone interval maps . Proc. Amer. Math. Soc. 80 (1980) 511-514. MR 581016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1